# SDR DHL99873004

- Difficulty date: May 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N873SJ
- Make and model: Doug DC-8-73F
- Aircraft serial: 46091
- System (JASC): 2210 · Autopilot System
- Part: Transducer
- Part number: 2588787904
- Condition: Failed
- Location: Yaw Damper
- Stage of operation: CL
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

UNCOMMANDED RUDDER INPUTS, TURNED YAW  DAMPER OFF AND NO SIGNIFICANT CHANGE.  INSPECTED AND FOUND YAW CHANNEL COMPUTER FAILED SEVERAL TESTS.  REMOVED AND REPLACED YAW COMP PER MM 22-11-1.  ALSO, REMOVED AND REPLACED RUDDER POSITION TRANSDUCER TRANSFORMER PER MM 27-21-0.  OPS CHECKED GOOD.
